My doctor left me a voice mail to let me know my testosterone level is still too high. He didn't say how high exactly but I'm guessing he really means way too high. He wants me to go down to using 10mg of gel a day. Normal dose is 50mg. I even know someone who uses 100mg. It seems like my skin is just super thin and absorbent. You can't really go lower then 10mg so I really hope this will do the trick. It feels almost silly rubbing that tiny bit on. I'll just have to wait and see what happens. I will get bloodwork done again after two weeks and then have to wait another two weeks for the results.Having lowered my dosage I had assumed it was fine and I figured the way I was feeling was due to stress. I have been taking some more time to myself though and it hasn't helped much. My energy levels are still low. I have trouble sleeping. I feel restless. And the nausea is still there. The excess testosterone is being turned into estrogen which probably explains the change in my body composition. Where I was gaining muscle and losing fat at first, it is now the other way around. Not very drastic, but consistent every week: a bit more fat and a bit less muscle. And that while I am working out plenty and am eating as best as I can, keeping close track on my nutrients. For a while I thought it might be because I wasn't getting enough rest to recover but now I am getting more rest things have not improved. I'm hoping lowering my testosterone will help.
On a lighter note: I have had my last meeting for my screening at the VUmc in Amsterdam. I can call them November 8th to see if I have green light on hormone treatment so I can start my Real Life Experience phase there. A year after that I will be able to have surgery there. This is a long time away and I don't even want to think about that. It's my safety net in case my insurance won't accept the referral from the Psycho Informa Group. I really hope they will because then I might be able to get surgery as soon as May. *crosses more fingers, and toes and what every available*